Open Access
April, 1977 On the Concept of Contiguity
W. J. Hall, R. M. Loynes
Ann. Probab. 5(2): 278-282 (April, 1977). DOI: 10.1214/aop/1176995851


The interrelationships among conditions for convergence in law of sequences of likelihood ratios and the concept of contiguity are explored. Related results of Le Cam (1960), Hajek and Sidak (1967) and Roussas (1972) are extended, modified and clarified. In particular, it is shown that if likelihood ratios converge in law under the numerator hypothesis, then they converge under the denominator hypothesis and the hypotheses are contiguous (numerator to denominator).


Download Citation

W. J. Hall. R. M. Loynes. "On the Concept of Contiguity." Ann. Probab. 5 (2) 278 - 282, April, 1977.


Published: April, 1977
First available in Project Euclid: 19 April 2007

zbMATH: 0379.60034
MathSciNet: MR443172
Digital Object Identifier: 10.1214/aop/1176995851

Primary: 60F99
Secondary: 62E99

Keywords: contiguity , Le Cam's lemmas , likelihood ratio

Rights: Copyright © 1977 Institute of Mathematical Statistics

Vol.5 • No. 2 • April, 1977
Back to Top